Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 285

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Lower bounds of the discretization error for piecewise polynomials
Qun Lin, Hehu Xie and Jinchao Xu.
Math. Comp. 83 (2014), 1-13
Abstract, references and article information
Full-text PDF    
Conforming and divergence-free Stokes elements on general triangular meshes
Johnny Guzmán and Michael Neilan.
Math. Comp. 83 (2014), 15-36
Abstract, references and article information
Full-text PDF    
Mesh dependent stability and condition number estimates for finite element approximations of parabolic problems
Liyong Zhu and Qiang Du.
Math. Comp. 83 (2014), 37-64
Abstract, references and article information
Full-text PDF    
Uniform-in-time superconvergence of the HDG methods for the acoustic wave equation
Bernardo Cockburn and Vincent Quenneville-Bélair.
Math. Comp. 83 (2014), 65-85
Abstract, references and article information
Full-text PDF    
Analysis of variable-degree HDG methods for Convection-Diffusion equations. Part II: Semimatching nonconforming meshes
Yanlai Chen and Bernardo Cockburn.
Math. Comp. 83 (2014), 87-111
Abstract, references and article information
Full-text PDF    
Adaptive multiresolution discontinuous Galerkin schemes for conservation laws
Nune Hovhannisyan, Siegfried Müller and Roland Schäfer.
Math. Comp. 83 (2014), 113-151
Abstract, references and article information
Full-text PDF    
An a posteriori error estimate for vertex-centered finite volume discretizations of immiscible incompressible two-phase flow
Clément Cancès, Iuliu Sorin Pop and Martin Vohralík.
Math. Comp. 83 (2014), 153-188
Abstract, references and article information
Full-text PDF    
Reductions of operator pencils
Olivier Verdier.
Math. Comp. 83 (2014), 189-214
Abstract, references and article information
Full-text PDF    
An inverse random source problem for the Helmholtz equation
Gang Bao, Shui-Nee Chow, Peijun Li and Haomin Zhou.
Math. Comp. 83 (2014), 215-233
Abstract, references and article information
Full-text PDF    
An evaluation of the integral of the product of the error function and the normal probability density with application to the bivariate normal integral
Hatem A. Fayed and Amir F. Atiya.
Math. Comp. 83 (2014), 235-250
Abstract, references and article information
Full-text PDF    
Automatic evaluations of cross-derivatives
Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman.
Math. Comp. 83 (2014), 251-274
Abstract, references and article information
Full-text PDF    
Computing Igusa class polynomials
Marco Streng.
Math. Comp. 83 (2014), 275-309
Abstract, references and article information
Full-text PDF    
Computing canonical heights using arithmetic intersection theory
Jan Steffen Müller.
Math. Comp. 83 (2014), 311-336
Abstract, references and article information
Full-text PDF    
Errata to “On the largest prime factor of $x^{2}-1$”
Florian Luca and Filip Najman.
Math. Comp. 83 (2014), 337-337
Abstract, references and article information
Full-text PDF    
Faster deterministic integer factorization
Edgar Costa and David Harvey.
Math. Comp. 83 (2014), 339-345
Abstract, references and article information
Full-text PDF
An efficient deterministic test for Kloosterman sum zeros
Omran Ahmadi and Robert Granger.
Math. Comp. 83 (2014), 347-363
Abstract, references and article information
Full-text PDF    
Second $p$-descents on elliptic curves
Brendan Creutz.
Math. Comp. 83 (2014), 365-409
Abstract, references and article information
Full-text PDF    
Minimal polynomials of singular moduli
Eric Errthum.
Math. Comp. 83 (2014), 411-420
Abstract, references and article information
Full-text PDF    
Improved results on the Mertens conjecture
Yannick Saouter and Herman te Riele.
Math. Comp. 83 (2014), 421-433
Abstract, references and article information
Full-text PDF    
Taking roots over high extensions of finite fields
Javad Doliskani and Éric Schost.
Math. Comp. 83 (2014), 435-446
Abstract, references and article information
Full-text PDF    
On elliptic curves whose conductor is a product of two prime powers
Mohammad Sadek.
Math. Comp. 83 (2014), 447-460
Abstract, references and article information
Full-text PDF    
Writing units of integral group rings of finite abelian groups as a product of Bass units
Eric Jespers, Ángel del Río and Inneke Van Gelder.
Math. Comp. 83 (2014), 461-473
Abstract, references and article information
Full-text PDF    
Accelerating Dougall’s $_{5}F_{4}$-sum and infinite series involving $𝜋$
Wenchang Chu and Wenlong Zhang.
Math. Comp. 83 (2014), 475-512
Abstract, references and article information
Full-text PDF